# SDR AU960247

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 6122 · Propeller Governor
- Part: Drive Shaft
- Part number: DCFU290D13T6
- Condition: Sheared
- Location: Prop Cntrl Sys
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER GOVERNOR (CSU) DRIVE SHAFT SHEARED
